# SDR SCNA20230202052

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 68,172 hours, 24,304 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 756124:  NOSE GEAR CAME DOWN ON THE AFTER TAKEOFF CHECKLIST.  NOSE GEAR LIGHT DISPLAYED RED THEN ONLY GREEN.  LANDING GEAR DISAGREE CHECKLIST/QRH COMPLETE.  RESOLUTION:  PERFORMED FIM TASK 32-09 # PSEU BITE-NO FAULTS.  JACKED A/C PERFORMED GEAR SWING REF M/M 32-32-00.  OPS CKS NORMALLY.  PERFORMED FIM TASK 32-30# 809. FOUND NO DEFECTS AT THIS TIME. OK FOR SERVICE.
